Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 932564, 6 pages
http://dx.doi.org/10.1155/2013/932564
Research Article

On the M-Projective Curvature Tensor of -Contact Metric Manifolds

Department of Mathematical Sciences, APS University, Rewa, Madhya Pradesh 486003, India

Received 29 December 2012; Accepted 20 January 2013

Academic Editors: J. Keesling, A. Morozov, and E. Previato

Copyright © 2013 R. N. Singh and Shravan K. Pandey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Tanno, “The automorphism groups of almost contact Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 21, pp. 21–38, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Kenmotsu, “A class of almost contact Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 24, pp. 93–103, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. P. Pokhariyal and R. S. Mishra, “Curvature tensors' and their relativistics significance,” Yokohama Mathematical Journal, vol. 18, pp. 105–108, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. H. Ojha, “M-projectively flat Sasakian manifolds,” Indian Journal of Pure and Applied Mathematics, vol. 17, no. 4, pp. 481–484, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. K. Chaubey and R. H. Ojha, “On the m-projective curvature tensor of a Kenmotsu manifold,” Differential Geometry, vol. 12, pp. 52–60, 2010. View at Google Scholar · View at MathSciNet
  6. R. N. Singh, S. K. Pandey, and G. Pandey, “On a type of Kenmotsu manifold,” Bulletin of Mathematical Analysis and Applications, vol. 4, no. 1, pp. 117–132, 2012. View at Google Scholar · View at MathSciNet
  7. J. P. Singh, “On m-projective recurrent Riemannian manifold,” International Journal of Mathematical Analysis, vol. 6, no. 24, pp. 1173–1178, 2012. View at Google Scholar · View at MathSciNet
  8. J.-B. Jun, I. B. Kim, and U. K. Kim, “On 3-dimensional almost contact metric manifolds,” Kyungpook Mathematical Journal, vol. 34, no. 2, pp. 293–301, 1994. View at Google Scholar · View at MathSciNet
  9. C. Baikoussis, D. E. Blair, and T. Koufogiorgos, “A decomposition of the curvature tensor of a contact manifold satisfying R(X,Y)ξ=κ[η(Y)X-η(X)Y],” Mathematics Technical Report, University of Ioanniana, 1992. View at Google Scholar
  10. B. J. Papantoniou, “Contact Riemannian manifolds satisfying R(ξ,X).R=0 and ξ(κ,μ)-nullity distribution,” Yokohama Mathematical Journal, vol. 40, no. 2, pp. 149–161, 1993. View at Google Scholar · View at MathSciNet
  11. D. E. Blair, T. Koufogiorgos, and B. J. Papantoniou, “Contact metric manifolds satisfying a nullity condition,” Israel Journal of Mathematics, vol. 91, no. 1–3, pp. 189–214, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Boeckx, “A full classification of contact metric (κ,μ)-spaces,” Illinois Journal of Mathematics, vol. 44, no. 1, pp. 212–219, 2000. View at Google Scholar · View at MathSciNet
  13. S. Tanno, “Ricci curvatures of contact Riemannian manifolds,” The Tohoku Mathematical Journal, vol. 40, no. 3, pp. 441–448, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. E. Blair, J.-S. Kim, and M. M. Tripathi, “On the concircular curvature tensor of a contact metric manifold,” Journal of the Korean Mathematical Society, vol. 42, no. 5, pp. 883–892, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. E. Blair, T. Koufogiorgos, and R. Sharma, “A classification of 3-dimensional contact metric manifolds with Qφ=φQ,” Kodai Mathematical Journal, vol. 13, no. 3, pp. 391–401, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. E. Blair and H. Chen, “A classification of 3-dimensional contact metric manifolds with Qφ=φQ. II,” Bulletin of the Institute of Mathematics, vol. 20, no. 4, pp. 379–383, 1992. View at Google Scholar · View at MathSciNet
  17. U. C. De and A. Sarkar, “On a type of P-Sasakian manifolds,” Mathematical Reports, vol. 11(61), no. 2, pp. 139–144, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Zhen, J. L. Cabrerizo, L. M. Fernández, and M. Fernández, “On ξ-conformally flat contact metric manifolds,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 6, pp. 725–734, 1997. View at Google Scholar · View at MathSciNet